Représentation des algèbres universelles par des faisceaux
Séminaire Dubreil. Algèbre et théorie des nombres, Volume 27 (1973-1974) no. 2, Talk no. 12, 9 p.
@article{SD_1973-1974__27_2_A2_0,
     author = {Keimel, Klaus},
     title = {Repr\'esentation des alg\`ebres universelles par des faisceaux},
     journal = {S\'eminaire Dubreil. Alg\`ebre et th\'eorie des nombres},
     note = {talk:12},
     pages = {1--9},
     publisher = {Secr\'etariat math\'ematique},
     volume = {27},
     number = {2},
     year = {1973-1974},
     mrnumber = {399211},
     zbl = {0335.08008},
     language = {fr},
     url = {http://www.numdam.org/item/SD_1973-1974__27_2_A2_0/}
}
TY  - JOUR
AU  - Keimel, Klaus
TI  - Représentation des algèbres universelles par des faisceaux
JO  - Séminaire Dubreil. Algèbre et théorie des nombres
N1  - talk:12
PY  - 1973-1974
SP  - 1
EP  - 9
VL  - 27
IS  - 2
PB  - Secrétariat mathématique
UR  - http://www.numdam.org/item/SD_1973-1974__27_2_A2_0/
LA  - fr
ID  - SD_1973-1974__27_2_A2_0
ER  - 
%0 Journal Article
%A Keimel, Klaus
%T Représentation des algèbres universelles par des faisceaux
%J Séminaire Dubreil. Algèbre et théorie des nombres
%Z talk:12
%D 1973-1974
%P 1-9
%V 27
%N 2
%I Secrétariat mathématique
%U http://www.numdam.org/item/SD_1973-1974__27_2_A2_0/
%G fr
%F SD_1973-1974__27_2_A2_0
Keimel, Klaus. Représentation des algèbres universelles par des faisceaux. Séminaire Dubreil. Algèbre et théorie des nombres, Volume 27 (1973-1974) no. 2, Talk no. 12, 9 p. http://www.numdam.org/item/SD_1973-1974__27_2_A2_0/

[1] Carson (A.B.). - Representation of semi-simple algebraic algebras, J. of Algebra, t. 24, 1973, p. 245-257. | MR | Zbl

[2] Carson (A.B.). - The model completion of the theory of commutative regular rings , J. of Algebra, t. 27, 1973, p. 136-146. | MR | Zbl

[3] Comer (S.D.). - A sheaf-theoretic duality for cylindric algebras, Trans. Amer. math. Soc., t. 169, 1972, p. 75-87. | MR | Zbl

[4] Comer (S.D.). - Representations by algebras of sections over Boolean spaces, Pacific J. of Math., t. 38, 1971, p. 29-38. | MR | Zbl

[5] Comer (S.D.). - Elementary properties of structures of sections (à paraître). | Zbl

[6] Dauns (J.) and Hofmann (K.H.). - The representation of biregular rings by sheaves, Math. Z., t. 91, 1966, p. 103-123. | MR | Zbl

[7] Davey (B.A.). - Sheaf spaces and sheaves of universal algebras (à paraître). | Zbl

[8] Grätzer (G.). - Universal algebra. - Princeton, Toronto, London [etc], D. van Nostrand Company, 1968 (University Series in higher Mathematics). | MR | Zbl

[9] Hofmann (K.H.). - Representations of algebras by continuous sections, Bull. Amer. math. Soc., t. 78, 1972, p. 291-373. | MR | Zbl

[10] Keimel (K.). - The representation of lattice-ordered groups and rings by sections in sheaves, "Lectures on the applications of sheaves in ring theory", p. 1-98. - Berlin, Heidelberg, New York, Springer-Verlag, 1971 (Lecture Notes in Mathematics, 248). | MR | Zbl

[11] Keimel (K.). - Darstellung von Halbgruppen und universellen Algebren durch Schnitte in Garben ; bireguläre Halbgruppen, Math. Nachr., t. 45, 1970, p. 81-96. | MR | Zbl

[12] Keimel (K.) and Werner (H.). - Stone duality for varieties generated by quasiprimal algebras (à paraître dans Memoirs of the American mathematical Society). | Zbl

[13] Lipshitz (L.). - The real closure of a commutative regular f-ring (à paraî- tre). | Zbl

[14] Lipshitz (L.). - Commutative regular rings with integral closure (à paraître). | Zbl

[15] Lipshitz (L.) and Saracino (D.). - The model companion of the theory of commutative rings without nilpotent elements, Proc. Amer. math. Soc., t. 38, 1973, p. 381-387. | MR | Zbl

[16] Macintyre (A.). - Model-completeness for sheaves of structures, Fund. Math., Warszawa, t. 81, 1973, p. 73-89. | MR | Zbl

[17] Pierce (R.S.). - Modules over commutative regular rings. - Providence, American mathematical Society, 1967 | MR | Zbl

(Memoirs of the American mathematical Society, 70).

[18] Weisspfennig (V.). - Model-completness and elimination of quantifiers for subdirect products of structures (à paraître).

[19] Wolf (A.). - A category duality and a construction for representations of algebras by sheaves, THD Preprint.

[20] Wolf (A.). - Sheaf representations of arithmetical algebras (à paraître dans Memoirs of the American mathematical Society). | MR | Zbl

[21] Ellermann (D.P.). - Sheaves of relation structures and ultraproducts, Boston University Research Reports, 71-79, 1971, vi + 83 p.

[22] Lawvere (F.W.). - Quantifiers and sheaves, "Actes du Congrès international des Mathematiciens [1970. Nice], Tome 1, p. 329-334. - Paris, Gauthier-Villars, 1971. | MR | Zbl